ON φh-PREINVEX FUNCTIONS

TitleON φh-PREINVEX FUNCTIONS
Publication TypeJournal Article
Year of Publication2016
AuthorsIQBAL, AKHLAD
Secondary TitleCommunications in Applied Analysis
Volume20
Issue2
Start Page175
Pagination11
Date Published08/2016
Type of Workscientific: mathematics
ISSN1083-2564
Abstract

In this paper, we define a new class of functions called ϕh-preinvex functions, which generalize preinvex, ϕ-convex and h-preinvex functions. Some examples are constructed which show that it is the most generalized class. Furthermore, several properties are discussed and some integral inequalities are established.

URLhttp://www.acadsol.eu/en/articles/20/2/1.pdf
DOI10.12732/caa.v20i2.1
Refereed DesignationRefereed
Full Text

References

G. Cristescu, L. Lupsa, Non-connected convexities and applications, Kluwer Academic Publishers, Dordrecht, Holland, 2002.
S.S. Dragomir, C.E.M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, Victoria University, Australia, 2000.
S.S. Dragomir, J. Pecaric, L.E. Persson, Some inequalities of Hadamard type, Soochow J. Math., 21 (1995), 335-341.
E.K. Godunova, V.I. Levin, Inequalities for functions of a broad class that contains convex, monotone and some other forms of functions, (In Russian) Numerical Mathematics and Mathematical Physics (Russian), Moskov. Gos. Ped. Inst., Moscow, 166 (1985), 138-142.
A. Barani, A.G. Ghazanfari, S.S. Dragomir, Hermite-Hadamard inequality for functions whose derivatives absolute values are preinvex, J. Inequal. Appl., 247 (2012), (2012).
S. S. Dragomir, R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11, No. 5 (1998), 91-95.
U.S. Kirmaci, M.K. Bakula, M.E. Ozdemir, J. Pecaric, Hadamard-type inequalities for s-convex functions, Appl. Math. Comput., 193 (2007), 26-35.
M. Matloka, Inequalities for h-preinvex functions, Appl. Math. Comput., 234 (2014), 52-57.
M.A. Noor, On Hermite-Hadamard integral inequalities for involving two log-preinvex functions, J. Inequal. Pure Appl. Math., 3 (2007), 75-81.
M.A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981), 545-550.
E.A. Youness, On E-convex sets, E-convex functions and E-convex programming, J. Optim. Theory Appl., 102 (1999), 439-450.
A. Iqbal, I. Ahmad, S. Ali, Some properties of geodesic semi-E-convex functions, Nonlinear Anal., 74 (2011), 6805-6813.
A. Iqbal, S. Ali, I. Ahmad, On geodesic E-convex sets, geodesic E-convex functions and E-epigraphs, J. Optim. Theory Appl., 155, No. 1 (2012), 239-251.
X.M. Yang, On E-convex sets, E-convex functions and E-convex programming, J. Optim. Theory Appl., 109 (2001), 699-704.
C. Fulga, V. Preda, Nonlinear programming with E-preinvex and local E-preinvex functions, Eur. J. Oper. Res., 192 (2009), 737-743.
T. Weir, B. Mond, Preinvex functions in multiobjective optimization, J. Math. Anal. Appl., 136 (1988), 29-38.
S. Varosanec, On h-convexity, J. Math. Anal. Appl., 326 (2007), 303-311.
M.Z. Sarikaya, On Hermite Hadamard-type inequalities for φh-convex functions, RGMIA Research Report Collection, online, 15 (2012), Article ID 37.

(in plain text)